Ver todas las categorías

Coricidin HBP, Decongestant-Free Cold Symptom Relief, Maximum Strength Flu Tablets, 10 CT

4.4
(14)
Coricidin HBP, Decongestant-Free Cold Symptom Relief, Maximum Strength Flu Tablets, 10 CT
10 u., .06 lb. N.° de artículo: 353750

Elegible para HSA/FSA

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Maximum Strength Flu tablets provide fast-acting relief for chest congestion & cough. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales.
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • Relieves fever, runny nose, sneezing, cough, body aches & pains, headache, and sore throat
  • Decongestant free
  • Comes in Tablet form

Ingredientes

Active ingredients (in each tablet) Purposes
Acetaminophen 500 mg..........................Pain reliever/fever reducer
Chlorpheniramine maleate 2 mg.......................... Antihistamine
Dextromethorphan hydrobromide 15 mg.......................... Cough suppressant

Inactive ingredients carnauba wax, FD&C red No. 40 aluminum lake, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide

Indicaciones

Directions: do not use more than directed (see overdose warning), adults and children 12 years and over: take 2 tablets every 6 hours, while symptoms persist, not more than 8 tablet in 24 hours, children under 12 years of age: ask a doctor.

Other information: store between 20º to 25ºC (68º to 77ºF). Protect from excessive moisture this product meets the requirements of USP Dissolution Test 2

Advertencias

Warnings Liver warning: This product contains acetaminophen. Puede sufrir daño hepático grave si toma
• more than 8 tablets in 24 hours, which is the maximum daily amount
• with other drugs containing acetaminophen
• 3 o más bebidas con alcohol al día mientras usa este producto
Allergy Alert: acetaminophen may cause severe skin or severe allergic reactions. Los síntomas pueden incluir:
• enrojecimiento de la piel
• ampollas
• erupción
• urticaria
• hinchazón facial
• asma (respiración sibilante)
• conmoción
If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato.
No usar
• with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
Consulte al médico antes de usarlo si padece
• liver disease
• glaucoma
• trouble urinating due to an enlarged prostate gland
• cough that occurs with excessive phlegm (mucus)
• a breathing problem or persistent or chronic cough as occurs with smoking, asthma, chronic bronchitis, or emphysema
Consulte a un médico o farmacéutico antes de usar si está
• taking the blood thinning drug warfarin
• taking sedatives or tranquilizers
Al utilizar este producto,
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic beverages
• alcohol, sedatives and tranquilizers may increase drowsiness
• use caution when driving a motor vehicle or operating machinery
Deje de usarlo y consulte a su médico si
• pain or cough gets worse or lasts more than 7 days
• la fiebre empeora o dura más de 3 días
• presenta enrojecimiento o hinchazón
• aparecen nuevos síntomas
• cough comes back or occurs with a rash or headache that lasts.
Estos podrían ser indicios de una afección grave.
Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Mantener fuera del alcance de los niños. Abuse of this product can lead to serious injury.
Overdose warning: Taking more than the recommended dose may cause liver damage. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

(14)